# SDR SWAA012484

- Difficulty date: August 1, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 61,797 hours, 66,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FRAME SHEAR TIE CRACKED AT BS 360, STR 14L.                             R&R SHEAR TIE PER SRM.
